# SDR AALA202305257102

- Difficulty date: May 23, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N162UW
- Make and model: Airbus A321-211
- Aircraft serial: 1412
- Aircraft time: 71,495 hours, 27,214 cycles
- Engine: Cfmint CFM565B3P
- Engine time: 62,364 hours, 27,992 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 1887M10G03
- Part serial: 779831
- Condition: Overtemp
- Location: Zone 400 - Nac/P
- Part time: 62,364 hours, 27,992 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO LAS. ON TAKEOFF #2 ENGINE HAD OVER TEMPERATURE INDICATION. THE AIRCRAFT LANDED SAFELY AT LAS WITHOUT FURTHER INCIDENT. MAINTENANCE ACCOMPLISHED TSM 77-00-00-810-849-A EGT 962 24 SECONDS AREA "A".  ENGINE #2 PLACED ON PERFORMANCE WATCH FOR EGT AND DETERIORATION PER ENGIINE MOC.
